# SDR QXEA200700406

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 14,959 hours, 15,190 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0076
- Condition: Damaged
- Location: Nr 1
- Part time: 2,006 hours, 1,769 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SUN-ON FLIGHT 2408 ABORTED TAKEOFF, POWER LEVERS WERE ADVANCED TO RATING DETENT TAKEOFF TORQUE WAS ACHIEVED ON BOTH ENGINES AT ABOUT 70 KIAS HEARD LOAD BANG.  AIRCRAFT VEERED OFF CENTERLINE TO LEFT, ABORTED TAKEOFF, AS I BROUGHT POWER BACK NOTICED "UPTRIM" DISPLAYED ON ED IN REVERSE VIDEO MOMENTARILY. AS WE PULLED OFF RUNWAY, ENGINE INDICATIONS WERE NORMAL.  NOTICED ODOR OF SMOKE IN COCKPIT, AS WE RETURNED TO GATE, FA'S REPORTED SOME SMOKE IN THE CABIN, BUT IT WAS DISSIPATING.  BOTH ENGINE APPEARED TO RUN NORMALLY AFTER  ABORTED TAKEOFF.  MAINTENANCE BOROSCOPE REVEALED INTERNAL DAMAGE TO NR 1 ENGINE, REPLACED ENGINE.  ALL POST MAINTENANCE CHECKS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
